# SDR CA960103520

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wing Tip Brake
- Condition: Inoperative
- Location: Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAULT INDICATION FLIGHT CONTROL PAGE, FLAPS LOCKED DURING APPROACH. THE S.F.C.C. #1 & #2 RESET, WING TIP BRAKE RESET. FLAPS OPERATED SEVERAL TIMES.
